RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1999, Volume 54, Issue 1(325), Pages 181–208 (Mi umn120)  

This article is cited in 1 scientific paper (total in 1 paper)

Anomalous transport in quasi-periodic media

Ya. G. Sinaiab

a L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences
b Princeton University, Department of Mathematics

DOI: https://doi.org/10.4213/rm120

Full text: PDF file (364 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1999, 54:1, 181–208

Bibliographic databases:

UDC: 517.98
MSC: Primary 60J15, 47B39; Secondary 47N55, 34L40, 81Q10, 82B44
Received: 22.09.1998

Citation: Ya. G. Sinai, “Anomalous transport in quasi-periodic media”, Uspekhi Mat. Nauk, 54:1(325) (1999), 181–208; Russian Math. Surveys, 54:1 (1999), 181–208

Citation in format AMSBIB
\Bibitem{Sin99}
\by Ya.~G.~Sinai
\paper Anomalous transport in quasi-periodic media
\jour Uspekhi Mat. Nauk
\yr 1999
\vol 54
\issue 1(325)
\pages 181--208
\mathnet{http://mi.mathnet.ru/umn120}
\crossref{https://doi.org/10.4213/rm120}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1706827}
\zmath{https://zbmath.org/?q=an:0946.60092}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1999RuMaS..54..181S}
\transl
\jour Russian Math. Surveys
\yr 1999
\vol 54
\issue 1
\pages 181--208
\crossref{https://doi.org/10.1070/rm1999v054n01ABEH000120}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000082670200007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0039252909}


Linking options:
  • http://mi.mathnet.ru/eng/umn120
  • https://doi.org/10.4213/rm120
  • http://mi.mathnet.ru/eng/umn/v54/i1/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Killip R., Kiselev A., Last Y., “Dynamical upper bounds on wavepacket spreading”, Amer. J. Math., 125:5 (2003), 1165–1198  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:372
    Full text:157
    References:41
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019